# SDR 07FDEA02883

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 20240080
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FR 22 BETWEEN STG 17R AND STG 9R HAS 7 GOUGES APPROX 4" ZONE 230 REF A300-600 SRM 51-10-00.  BLENDED 7 GOUGES FR 22 BETWEEN STR 7 AND 17R IAW A300-600 SRM 51-73-10 1EA AREA OUT OF LIMITS IAW A300 SRM 53-10-00 PG 101 B=.063 A=.046 L=.017.  FABRICATED AND INSTALLED FRAME REPAIR IAW A300-600 FREIGHTER SRM 53-10-13 FIG 202.  ALODINED IAW A300 SRM 51-21-10.  PRIMED AREA IAW A300 SRM 51-75-10.
